# SDR R61A201604160282

- Difficulty date: April 16, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 23,317 hours, 18,132 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR WHILE IN HEAVY CHECK WAS REPORTED THAT R/H HORIZONTAL STABILIZER AT RIB 12, 6TH RIVET FROM SPAR 1 IS CORRODED. MX REPAIRED RT HORIZONTAL STABILIZER AT RIB 12 IAW ETD 2016-170-037184.
